Please use this identifier to cite or link to this item:
PIRA download icon_1.1View/Download Full Text
Title: A Schwarz lemma for complete Riemannian manifolds
Authors: Cheung, LF
Leung, PF
Issue Date: Jun-1997
Source: Bulletin of the Australian Mathematical Society, June 1997, v. 55, no. 3, p. 513-515
Abstract: We prove a Schwarz Lemma for conformal mappings between two complete Riemannian manifolds when the domain manifold has Ricci curvature bounded below in terms of its distance function. This gives a partial result to a conjecture of Chua.
Publisher: Cambridge University Press published for the Australian Mathematical Society
Journal: Bulletin of the Australian Mathematical Society 
ISSN: 0004-9727
1755-1633 (EISSN)
DOI: 10.1017/S000497270003416X
Rights: Copyright © Australian Mathematical Society 1997. The journal web page is located at:
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Cheung_Schwarz_Lemma_Riemannian.pdf96.81 kBAdobe PDFView/Open
Open Access Information
Status open access
File Version Version of Record
View full-text via PolyU eLinks SFX Query
Show full item record

Page views

Last Week
Last month
Citations as of Jun 4, 2023


Citations as of Jun 4, 2023

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.